MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHD-DF16
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
After the pfa procedure for atrial fibrillation was completed using non-abbott (boston scientific) devices, it was noted that the rubber coating on the advisor hd grid catheter was torn, and the wire core of the spline was exposed.Throughout the procedure, both pre-ablation and post-ablation mapping were completed with no issues.There was no resistance, tension, or maneuverability difficulties noted.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One bi-directional, curve d-f, sensor enabled, advisor hd grid mapping catheter was received for evaluation.It can be confirmed that the pellethane tubing of the paddle assembly was crumbling and separated, exposing internal wires and components.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23826738
Report Number3008452825-2025-00678
Device Sequence Number5068030
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10523869(17)270831
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10523869
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite